# SDR TSAA0251049

- Difficulty date: February 21, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21719
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65505601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXFOLIATION CORROSION ON FORWARD SERVICE DOOR CHORD AT FRAME BS 294.  REMOVED CORROSION BY CUTTING AWAY DAMAGED AREA.  FABRICATED REPAIR ANGLE AND DOUBLER.  INSTALLED REPAIR PARTS IAW SRM 51-40-3, FIGURE 4.  AIRCRAFT RETURNED TO SERVICE.  (M)
